# SDR HALA2018100800479

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 07017
- Aircraft time: 2,905 hours, 697 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, ENG 2 FIRE LOOP A FAULT, ECAM CAME ON AFTER ROTATION THEN EXTINGUISHED SECONDS LATER. ENG 2 FIRE LOOP A TESTED AND CHECKED AS REQUIRED IAW 26-12-00. OPS CHECK OK, FOUND NO DEFECT.
